教師資料查詢 | 類別: 期刊論文 | 教師: 曹慶堂 TSAO, CHING-TANG (瀏覽個人網頁)

標題:Measure on a subspace of FRW solutions and "the flatness problem"of standardcosmology
學年83
學期1
出版(發表)日期1994/11/01
作品名稱Measure on a subspace of FRW solutions and "the flatness problem"of standardcosmology
作品名稱(其他語言)
著者Cho, H. T.; Kantowski, R.
單位淡江大學物理學系
出版者College Park: American Physical Society
著錄名稱、卷期、頁數Physical Review D (Particles and Fields) 50(10), pp.6144-6149
摘要We use the metric on the space of gravity fields given by DeWitt to construct a unique kinematic measure on the space of FRW simple fluids and show that when the mass parameter $\Omega$ is used as a coordinate this measure is singular at $\Omega = 1$. This singularity, combined with the time evolution of $\Omega$, distorts distributions of $\Omega$ values to be concentrated in the neighborhood of 1 at early times. It is a distorted distribution of $\Omega$ values that sometimes misleads the casual observer to conclude that $\Omega$ must be exactly equal to 1.
關鍵字
語言英文
ISSN0556-2821
期刊性質國外
收錄於SCI
產學合作
通訊作者Kantowski, R.
審稿制度
國別美國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!